FILOMAT
Volume 30, Number 9, 2016

Contents

1. Upper and Lower Bounds for the Mixed Degree-Kirchhoff Index, 2351-2358

Monica Bianchi, Alessandra Cornaro, José Luis Palacios, Anna Torriero

PDFDOI 10.2298/FIL1609351B

2. Approximation Properties of Generalized Jain Operators, 2359-2366

O. Doğru, R. N. Mohapatra, M. Örkcü

PDFDOI 10.2298/FIL1609359D

3. Conjugate Connections with Respect to a Quadratic Endomorphism and Duality, 2367-2374

Cornelia-Livia Bejan, Mircea Crasmareanu

PDFDOI 10.2298/FIL1609367B

4. Generalized Fuzzy Hypergraphs and Hypergroupoids, 2375-2387

Mahdi Farshi, Bijan Davvaz

PDFDOI 10.2298/FIL1609375F

5. A New Subclass of Meromorphic Multivalent Close-to-Convex Functions Associated with Janowski Functions, 2389-2395

Muhammad Arif, Mohsan Raza, Bakhtiar Ahmad

PDFDOI 10.2298/FIL1609389A

6. Matrix Constructions of Centroid Sets for Classification Systems, 2397-2403

M. Chowdhury, J. Abawajy, H. F. Jelinek, A. V. Kelarev J. Ryan

PDFDOI 10.2298/FIL1609397C

7. Classification of Totally Umbilical Slant Submanifolds of a Kenmotsu Manifold, 2405-2412

Siraj Uddin, Zafar Ahsan, Abdul Hadi Yaakub

PDFDOI 10.2298/FIL1609405U

8. On Connectedness of the Set of Efficient Solutions for Generalized Systems, 2413-2423

M. Rahimi, A.P. Farajzadeh, S.M. Vaezpour

PDFDOI 10.2298/FIL1609413R

9. The Irreducibility of C*-algebras Acting on Hilbert C*-modules, 2425-2433

Runliang Jiang

PDFDOI 10.2298/FIL1609425J

10. Some Integral Inequalities for p-Convex Functions, 2435-2444

Muhammad Aslam Noor, Muhammad Uzair Awan, Khalida Inayat Noor, Mihai Postolache

PDFDOI 10.2298/FIL1609435N

11. Spectral Radius and Traceability of Connected Claw-Free Graphs, 2445-2452

Bo Ning, Binlong Li

PDFDOI 10.2298/FIL1609445N

12. Hybrid Functions Approach for the Fractional Riccati Differential Equation, 2453-2463

Khosrow Maleknejad, Leila Torkzadeh

PDFDOI 10.2298/FIL1609453M

13. On Maps between Stone-Čech Compactifications Induced by Lattice Homomorphisms, 2465-2474

Themba Dube

PDFDOI 10.2298/FIL1609465D

14. Properties of Space Set Topological Spaces, 2475-2487

Sang-Eon Han

PDFDOI 10.2298/FIL1609475H

15. Weighted Boundedness for Toeplitz Type Operators Associated to Singular Integral Operator with Non-Smooth Kernel, 2489-2502

Lanzhe Liu

PDFDOI 10.2298/FIL1609489L

16. Extending the CGLS Method for Finding the Least Squares Solutions of General Discrete-Time Periodic Matrix Equations, 2503-2520

Masoud Hajarian

PDFDOI 10.2298/FIL1609503H

17. Existence Results for Nonlinear Fractional q-Difference Equations with Nonlocal Riemann-Liouville q-Integral Boundary Conditions, 2521-2533

Wengui Yang

PDFDOI 10.2298/FIL1609521Y

18. Negative Dependence for Fuzzy Random Variables: Basic Definitions and Some Limit Theorems, 2535-2549

H. Ahmadzade, M. Amini, S. M. Taheri, A. Bozorgnia

PDFDOI 10.2298/FIL1609535A

19. Existence of Positive Periodic Solutions in Shifts δ for a Nonlinear First Order Functional Dynamic Equation on Time Scales, 2551-2571

Erbil Çetin, F. Serap Topal

PDFDOI 10.2298/FIL1609551C

20. The Largest n - 1 Hosoya Indices of Unicyclic Graphs, 2573-2581

Guihai Yu, Lihua Feng, Aleksandar Ilić

PDFDOI 10.2298/FIL1609573Y

21. Local K-Convoluted C-Cosine Functions and Abstract Cauchy Problems, 25832598

Chung-Cheng Kuo

PDFDOI 10.2298/FIL1609583K

22. On the Hyperbolicity of Edge-Chordal and Path-Chordal Graphs, 2599-2607

Sergio Bermudo, Walter Carballosa, José M. Rodríguez, José M. Sigarreta

PDFDOI 10.2298/FIL1609599B